# SDR ASOA201703291399

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM CORRODED AT FS 1031. REMOVED AND REPLACED FLOORBEAM AT RBL 9 FROM FS 1031 IAW SRM 53-00-41-201-001-A01, 51-80-00-910-804-A01 AND EC/TC EO 700-53-10-00044.
